Author Topic: Hi, was just wondering...  (Read 2198 times)

snobles

  • Guest
Hi, was just wondering...
« on: May 08, 2011, 01:07:56 PM »
I was just wondering, me not being diabetic, and takeing away the sugars and sweets, and eating like I'm supposed to ;D I had another "episode" last night. I get all sweaty and clamy at the same time, my hands start shakeing, and I feel like I'm going to pass out and throw up. The husband and I were thinking maybe it's cause of the constant eating right, and my system finally getting used to it? Any ideas?
The dr. has labeled me with "Vertigo." But thinking now, I really didn't start getting dizzy and "sickly" like that, till I started "hard core" with the program. Could it be my bodys way of reacting to all the changes?

shawn116

  • Guest
Re: Hi, was just wondering...
« Reply #1 on: May 08, 2011, 02:19:10 PM »
Hi Snobles

I'm not a doctor so I can't say for sure but what you are describing sounds very close to when I used to have Hypoglycemia episodes when I first started my diabetes meds.  It took me a while to get the meds right, and they would come on without much notice.  You can read about the symptoms of low blood sugar (or Hypoglycemia) here:  http://health.yahoo.net/channel/hypoglycemia_symptoms    There are I'm sure other reasons you could be having these symptoms as well though.  If it were me I would want to be evaluated again so that your doc knows that it isn't just a passing thing.  Sometimes they think things will just resolve themselves.  Hope this helps and you feel better soon.....  Have a great Mothers Day!! :) :)

snobles

  • Guest
Re: Hi, was just wondering...
« Reply #2 on: May 08, 2011, 02:34:25 PM »
Thank you TooSweet. and I will check out the site and Happy Mothers Day to you too!!

shawn116

  • Guest
Re: Hi, was just wondering...
« Reply #3 on: May 08, 2011, 02:35:49 PM »
 :) :) :)

snobles

  • Guest
Re: Hi, was just wondering...
« Reply #4 on: May 08, 2011, 02:46:06 PM »
@TooSweet, those are some of the symptoms I have been haveing with this problem, my husband just checked my blood sugar, and it was 134? He said that was a little high. Plus, I have low iron, anemic? Don't know if that has anything to do with any of this or not, but I do feel like my system has been outta wack for a couple of weeks now. Thanks for the help!

shawn116

  • Guest
Re: Hi, was just wondering...
« Reply #5 on: May 08, 2011, 03:04:30 PM »
Sure thing..... have you thought about maybe getting a A1C?  That might be usefull to see what your average has been for the last 3 months.  It sure couldn't hurt to check.  135 is a bit high for someone that doesn't have diabetes I would think but than again I don't know what mine would run before I had a need to start checking and it depends on when you check it.  For instance how close to a meal and what not.  If you can spare the test strips maybe you can test it for a couple of days at various times.  That way you can have a log and an idea of where it is at.  My blood sugar hasn't been above 135 since the third day I started FTS and just recently was able to come off all my diabetes meds.  So I am proof this lifestyle is wonderful for your health.  Maybe your body is just adjusting to the levels of carbs and what not.  It couldn't hurt to talk to your doc about it though.  Mine was so pleased that I was fallowing this diet.  Wishing you good health  ;) 

joagain

  • Guest
Re: Hi, was just wondering...
« Reply #6 on: May 08, 2011, 03:16:25 PM »
snobles  what too weet said that is what my son does when his sugar drops . You need to check your sugar when you feel that way . Just cause it was 134 when you checked it it might have been low when you were sweaty

 They told us at the hospital when Tyler was diagnosed When your sugar is high you are dry when your sugar is low you are wet  !!!
 Never forget that saying

                                     high your dry low your wet !!!!!!

Alex Cruz

  • Hero Member
  • *****
  • Posts: 984
  • Forget yesterday, live today for a better tomorrow
    • View Profile
    • Email
Re: Hi, was just wondering...
« Reply #7 on: May 08, 2011, 03:19:58 PM »
I have to agree with Toosweet....those symptoms sound like low sugar levels, but I am NO DR....
Alex


No one can make you feel inferior without your consent. Eleanor Roosevelt

shawn116

  • Guest
Re: Hi, was just wondering...
« Reply #8 on: May 08, 2011, 03:27:26 PM »
That's a good way to remember it Jo...LOL  High your dry Low your wet  it's hard to remember things when you are going through it.... very often there is confusion while it is happening.. :-[  this might make it easier to remember at times like that.

snobles

  • Guest
Re: Hi, was just wondering...
« Reply #9 on: May 08, 2011, 03:32:33 PM »
@Jo, I will definatly make an appointment and find out what's going on. I just chalked it up to the vertigo, but that was the er. dr. that was telling me this, not my "regular" dr. So, I will make an appt. with her and hopefully find out what's going on. I don't have the symptoms that often, but when they hit, boy it gives me a run for the money!

joagain

  • Guest
Re: Hi, was just wondering...
« Reply #10 on: May 08, 2011, 03:39:53 PM »
Yes go check . If it happens again check your sugar right then . It usually happens like when /or if you forget to eat . My other son does not have Diabetes but he has Hypoglycemia . When he feels like that I gave him a meter to test and one time his sugar was 54 sone as he got something with some sugar in it he was fine . LOw carb or not when that happens you have to get a sip of something with sugar in it . Go get checked sister but check at home when it does it again then you will know for sure !

snobles

  • Guest
Re: Hi, was just wondering...
« Reply #11 on: May 08, 2011, 03:50:26 PM »
@Joe! Yep I will definatly start keeping check of it. Thanks for all y'alls help!